Improved Applications of Relaxation Schemes for Hyperbolic Systems of Conservation Laws and Convection-diffusion Problems

Seaïd, Mohammed
January 2006
Computational Methods in Applied Mathematics;2006, Vol. 6 Issue 1, p56
Academic Journal
No abstract available.


Related Articles

  • ON THE CENTRAL RELAXING SCHEME II: SYSTEMS OF HYPERBOLIC CONSERVATION LAWS. Hua-zhong Tang // Journal of Computational Mathematics;Nov2001, Vol. 19 Issue 6, p571 

    Focuses on the study of the central relaxing schemes for system of hyperbolic conservation laws, based on the local relaxation approximation. Details of the classes of relaxing systems; Numerical results.

  • Adjoint IMEX-based schemes for control problems governed by hyperbolic conservation laws. Banda, Mapundi; Herty, Michael // Computational Optimization & Applications;Mar2012, Vol. 51 Issue 2, p909 

    Starting from relaxation schemes for hyperbolic conservation laws we derive continuous and discrete schemes for optimization problems subject to nonlinear, scalar hyperbolic conservation laws. We discuss properties of first- and second-order discrete schemes and show their relations to existing...

  • Conservation laws and their hyperbolic regularizations. Palin, V.; Radkevich, E. // Journal of Mathematical Sciences;Feb2010, Vol. 164 Issue 6, p922 

    The problems of the kinetics for hyperbolic regularizations of conservation laws are studied.

  • On the mixed problem for hyperbolic regularizations of conservation laws. Zagrebaev, I. // Journal of Mathematical Sciences;Feb2010, Vol. 164 Issue 6, p964 

    The mixed problem for hyperbolic regularization of conservation laws is studied.

  • MULTIDIMENSIONAL RELAXATION APPROXIMATIONS FOR HYPERBOLIC SYSTEMS OF CONSERVATION LAWS. Seaïd, Mohammed // Journal of Computational Mathematics;Jul2007, Vol. 25 Issue 4, p440 

    We construct and implement a non-oscillatory relaxation scheme for multidimensional hyperbolic systems of conservation laws. The method transforms the nonlinear hyperbolic system to a semilinear model with a relaxation source term and linear characteristics which can be solved numerically...

  • HIGH RESOLUTION SCHEMES FOR CONSERVATION LAWS AND CONVECTION-DIFFUSION EQUATIONS WITH VARYING TIME AND SPACE GRIDS. Hua-zhong Tang; Warnecke, Gerald // Journal of Computational Mathematics;Mar2006, Vol. 24 Issue 2, p121 

    This paper presents a class of high resolution local time step schemes for nonlinear hyperbolic conservation laws and the closely related convection-diffusion equations, by projecting the solution increments of the underlying partial differential equations (PDE) at each local time step. The main...

  • High-order accurate running compact scheme for multidimensional hyperbolic equations. Rogov, B. // Doklady Mathematics;Jul2012, Vol. 86 Issue 1, p582 

    The article discusses high-order accurate running compact scheme for multidimensional hyperbolic equations. It says that hyperbolic equations and systems of equations are part of mathematical models used in various applications. It talks on the comprehensive use of the high-order accurate...

  • IMEX Runge-Kutta Schemes and Hyperbolic Systems of Conservation Laws with Stiff Diffusive Relaxation. Boscarino, S.; Pareschi, L.; Russo, G. // AIP Conference Proceedings;9/9/2009, Vol. 1168 Issue 1, p1106 

    Hyperbolic system of conservation laws often have relaxation terms that, under a suitable scaling, lead to a reduced system of parabolic or hyperbolic type. The development of numerical methods to solve systems of this form his an active area of research. These systems in addition to the stiff...

  • Separation of dynamics in systems of conservation laws with relaxation. Palin, V. // Journal of Mathematical Sciences;Feb2010, Vol. 164 Issue 6, p906 

    Mathematical questions of hyperbolic regularizations of systems of conservation laws are studied.

  • On Hyperbolic Systems of Conservation Laws. Pokhozhaev, S. I. // Differential Equations;May2003, Vol. 39 Issue 5, p701 

    Studies the priori estimates and the absence of global smooth solutions of the Cauchy problem for hyperbolic systems of conservation laws. Method of integral relations for the proof of the blow-up of smooth solutions of systems; Application to the nonisoentropic one-dimensional gas motion;...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics